Duke Mathematical Journal

A complex Pompeiu problem

Richard F. DeMar and Philip J. Davis

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 33, Number 1 (1966), 91-101.

Dates
First available: 21 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077376223

Mathematical Reviews number (MathSciNet)
MR0186792

Zentralblatt MATH identifier
0168.31302

Digital Object Identifier
doi:10.1215/S0012-7094-66-03313-8

Subjects
Primary: 28.80

Citation

DeMar, Richard F.; Davis, Philip J. A complex Pompeiu problem. Duke Mathematical Journal 33 (1966), no. 1, 91--101. doi:10.1215/S0012-7094-66-03313-8. http://projecteuclid.org/euclid.dmj/1077376223.


Export citation